# SDR UPS97221874

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69163803
- Condition: Corroded
- Location: Bs 821-869
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION FOUND ON NUMEROUS AREAS OF UPPER AND LOWER FLANGES OF STR 8L FROM BS 821-869.  REPLACED STRINGER TIE FITTING BS 869 WITH NEW PART PER SRM 51-30-5, 51-10-1, 51-30-2.
